Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Developed red blotchy itchy skin on arms and stomach with acidic burning in stomach. Related?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5783 Questions
I have developed red blotchy itchy skin on upper inside of arms, buttocks, stomach and inside and behind knees. Skin feels almost hot and is dry but not flaky. Seems to worsen when I have noticible acidic burning in stomach. Could they be related? This has been going on for past several months and has never completely gone away since. The redness and itchiness may Is less one day and more severe the next. I have a family history of diabetes but have never been diagnosed with it. I went through a period several weeks ago of being extremely tired but seem to have more energy now. The only other symptom which causes the itch to worsen is a burning like acid indigestion. The rash is not raised. Blood pressure has been 120/75. No other symptom except for occasional swelling in ankles after standing or sitting too long.
Posted Sun, 24 Feb 2013 in Skin Rash
Answered by Dr. Rahul Kumar 29 minutes later

With your history, it can be said that the rash is affecting only flexural area.

Now most important rash occuring in flexures is of Atopic Dermatitis.

But atopy is unlikely at this age. I would like to know do you have a family history of asthma or any allergy.

You could probably post a picture of the lesion, so that I can comment specifically. You have a feature to upload the picture by yourself on the right side of this query page. You may want to utilize it.

For now, to get some relief from your symptoms please use calamine lotion and take some antihistamine like cetrizine upto 10 mg.

Please upload the photograph and feel free to ask, if you have further queries.

Wishing you a good health.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor